# SDR AALA202505132078

- Difficulty date: May 11, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 63,337 hours, 40,213 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS GROUNDED: ROW 15 ABC O2 MASKS DID NOT DROP DURING EMERGENCY DECENT. MAINTENANCE FOUND MASKS NOT STOWED CORRECTLY, INSTALLED MASKS IAW AMM 35-21-43,
